Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Involuntary urine loss at end of stream, normal result for prostate exam, no enlargement. What should be done?

I have a urinary issue involving the involuntary loss of urine at the end of urination . When I finish urinating, tiny amounts of excess drip out, AFTER I think that its all gone. Its very strange, it just doesn t all come out. So, occasionally I am left with small drips on my boxer shorts that are visible and embarrasing. Ugh. It mainly occurs when I push my penis back into the briefs. I had a prostate exam in February, that checked out fine. No enlargement. What do you think I should do? Let me know, this is very irritating.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. I wonder who asked you to examine you for prostrate problem. You should talk to your friends. I can assure you that 9 out of every 10 people irrespective of sex has this problem. They don't treat this a problem. Then why you? Involuntary urination is a disease and in your case, you are clear that the dripping takes place only after urination. Quite normal. Be happy.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor